# SDR R61A201901020005

- Difficulty date: December 14, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 14,056 hours, 9,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: CORROSION FOUND, AT FWD AND AFT GIRT BAR FITTINGS, WHILE PERFORMING L1 DOOR LOWER BEAM REWORK. REMOVED CORROSION BY BLENDING AT FWD AND AFT GIRT BAR FITTINGS L1 DOOR LOWER BEAM MATERIAL REMOVED (.085") FOUND TO BE OUT OF LIMITS. REF: SRM 53-10-11/AD02 TOOLING: ASSET TC2-50448 CAL DUE 11-13-19. REMOVED AND REPLACED L1 THRESHOLD REF SRM 51-40-08. SEE W/O H6577 SN 417 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
